# SDR SWAA2020021741422

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 43,039 hours, 25,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8715
- Condition: Out Of Tolerance
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE GAGE BELOW GREEN BAND. / REMOVED AND REPLACED FWD SVC DOOR SLIDE ASSY REF MT 725-61-06 RAR #46944 POS SF P/N 5A3307-7 S/N OFF BNG8715 S/N ON BNG12191.
